# SDR CA111114002

- Difficulty date: October 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE PILOT NOTICED A SLIGHT FLUCTUATION OF OIL PRESSURE FOLLOWED SECONDS LATER BY A LOUD NOISE AND ENGINE POWER LOSS.  IT WAS SECURED AND THE ACFT WAS FLOWN BACK TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION FOUND OIL DRIPPING FROM THE ENGINE AND POWER TURBINE BLADES FRACTURED.
